# SDR NACA2024061202024

- Difficulty date: June 8, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767-3BG
- Aircraft serial: 25199
- Aircraft time: 111,241 hours, 20,683 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 2328
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX FAIL ON TAXI. REPLACED WX RADAR TRANSMITTER IAW AMM 31-43-00.
